# SDR 96ZZZX6160

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N749CA
- Make and model: Cessna 421C
- Aircraft serial: 421C1239
- Engine: Cont GTSIO520N
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Drive Adapter
- Part number: 643259AZ
- Condition: Worn
- Location: Starter Drv End
- Part time: 3,707 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DRIVE GEAR WEAR UNACCEPTABLE IAW TELEDYNE CONTINENTAL CSB 94-4 EVEN THOUGH THE SERVICE KIT REQUIRED BY TCM CSB 94-4 HAD BEEN PREVIOUSLY INSTALLED AT THE ENGINE OVERHAUL.  SUSPECT CAUSE:  CSB 94-4 MAY NOT BE SUFFICIENT.  SUBMITTER RECOMMENDS FLEET DATA BE EXAMINED TO DETERMINE NUMBER OF OCCURRENCES.
